Top answers from doctors based on your search:
Disclaimer

numbness and tingling of the hands and feet

A 55-year-old male asked:
Dr. Jeffrey Kass
28 years experience Podiatry
Hence one would: Think the Crestor (rosuvastatin) is causing this. Speak to your internist. They may take you off the Crestor (rosuvastatin) altogether and see if symp ... Read More
2
2 thanks
Dr. Robert Kornfeld
41 years experience Podiatry
Crestor (rosuvastatin): This type of drug depletes an important nutrient called co-enzyme q10. This is a nutrient that keeps your nervous system healthy. Speak to your doctor ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 55-year-old male asked:
Dr. Jeffrey Kass
28 years experience Podiatry
Unknown: For a few reasons - it may coincidental and not related to the crestor (rosuvastatin). You may want to take certain vitamins that are known to encour ... Read More
1
1 thank
Dr. Alan Ettinger
49 years experience Podiatry
Give it time: A month at most.
1
1 thank
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Variable: This can be highly variable if it is the Crestor (rosuvastatin) . Talk to your physicians.
A 16-year-old female asked:
Dr. Ipe Kalathoor
17 years experience Internal Medicine
Pain: This is not enough information.
Dr. Jeffrey Kass
28 years experience Podiatry
Can be many : Reasons why this is happening. You need to see a doctor for a good physical exam.
A 28-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Not ER: This is anxiety or panic or stress. You do not need to go to the er. But, please go see your family physician to discuss ways to manage your stress b ... Read More
1
1 thank
A 45-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Sounds vascular: You should take these symptoms seriously and see a doctor. Circulation may be an issue and chest pain is a signal to get attention now. There is no re ... Read More
3
3 thanks
A 28-year-old female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
Hyperventillation: No point in ANA since ESR is normal. Need an experienced DR. Anxiety may result in overbreathing with respiratory alkalosis. You may also have spells ... Read More
A 21-year-old female asked:
Dr. Irving Harper
35 years experience Internal Medicine
Confusing: The only place all those areas have a common nerve serving them is the neck. This would be very unusual. Ypou should see your doc soon. Those are ... Read More
A 36-year-old female asked:
Dr. James Sehr
Specializes in Orthopedic Surgery
See your doctor: That is not normal. There can be a variety of causes-both serious and not. There is no way we could diagnose you in this setting. You need to talk to ... Read More
A 28-year-old male asked:
Dr. Theodore Shively
43 years experience Family Medicine
Schedule a visit: You need to set up an office visit with your doctor. There are too many possibilities that need to be excluded. I would not be surprised if lab work i ... Read More
A 49-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Nondiagnostic: Your symptoms are nondiagnostic and possibly unexplainable by a single disorder. More information is needed. Contact your Physician who will take a th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month